# SDR UALA2012022000988

- Difficulty date: February 19, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 88,715 hours, 14,178 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Guard
- Part number: 141T8310243
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FASTENER HOLES CREASE BEAM AT L1 DOOR FROM BS 192-345 AT LBL 82. (N-R 3811N00437).  MAJOR REPAIR ACCOMPLISHED.  REMOVED CORROSION REF SRM 51-10-02 & FOUND MATERIAL LOSS OUT OF LIMITS.  REMOVED & REPLACED EXISTING CREASE BEAM SPLASH GUARD WITH A NEW & PLUG REPAIRED SIX PILOT HOLES REF EC-RA 5360-01182 & EA PD67-53-061.  MINOR REPAIR.
